# SDR IPXA2017052617553

- Difficulty date: May 25, 2017
- Submitted: May 26, 2017
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 80,434 hours, 15,836 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 ENTRY DOOR EXIT LIGHT INOPERATIVE.  REPAIRED  CEILING PANEL EMERGENCY EXIT SIGN HOUSING.
